# SDR DALA2024100709731

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT X=-22 BTW STA Y=1022 TO STA Y=1053 WAS FOUND OUT LIMITS AT PASSENGER CABIN (W2). SUMMARY OF NRC 00715: CORROSION LEVEL 2. FLOOR SUPPORT X=-22 BTW STA Y=1022 TO STA Y=1053 AT PASSENGER CABIN (W2) WAS REPLACED AND INSTALLED PER B717-200 SRM 51-41-01-0G. (LP #0591817)
